Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conservativeness of diffusion processes with drift


Author: Kazuhiro Kuwae
Journal: Proc. Amer. Math. Soc. 132 (2004), 2743-2751
MSC (2000): Primary 60J45; Secondary 31C25
DOI: https://doi.org/10.1090/S0002-9939-04-07283-1
Published electronically: April 21, 2004
MathSciNet review: 2054801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the conservativeness of the Girsanov transformed diffusion process by drift $b\in L^p(\mathbb{R} ^d\to\mathbb{R} ^d)$ with $p\geq4/(2-\sqrt{2\delta(\vert b\vert^2)/\lambda})$ or $p>4d/(d+2)$, or $p=2$ if $\vert b\vert^2$ is of the Hardy class with sufficiently small coefficient of energy $\delta(\vert b\vert^2)<\lambda/2$. Here $\lambda>0$ is the lower bound of the symmetric measurable matrix-valued function $a(x):=(a_{i,j}(x))_{i,j}$ appearing in the given Dirichlet form. In particular, our result improves the conservativeness of the transformed process by $b\in L^d(\mathbb{R} ^d\to\mathbb{R} ^d)$ when $d\geq3$.


References [Enhancements On Off] (What's this?)

  • 1. M. Aizenman and B. Simon, Brownian motion and Harnack inequality for Schrödinger operators, Comm. Pure Appl. Math. 35 (1982), 209-273. MR 84a:35062
  • 2. S. Albeverio and Z. M. Ma, Additive functionals, nowhere Radon and Kato class smooth measures associated with Dirichlet forms, Osaka J. Math. 29 (1992), 247-265. MR 93m:60158
  • 3. G. Carron, Inégalités de Hardy sur les variétés riemanniennes non-compactes, J. Math. Pures Appl. (9) 76 (1997), 883-891. MR 99c:53026
  • 4. K. L. Chung, Doubly-Feller process with multiplicative functional, Seminar on stochastic processes, 1985. Edited by E. Cinlar, K. L. Chung, R. K. Getoor and J. Glover. Progress in Probability and Statistics 12, Birkhäuser Boston, Inc., Boston, Mass., 63-78, 1986. MR 88e:60004
  • 5. P. J. Fitzsimmons, Hardy's inequality for Dirichlet forms, J. Math. Anal. Appl. 250 (2000), 548-560.
  • 6. P. J. Fitzsimmons and K. Kuwae, Non-symmetric perturbations of symmetric Dirichlet forms, J. Funct. Anal 208 (2004), 140-162.
  • 7. M. Fukushima, On a decomposition of additive functionals in the strict sense for a symmetric Markov process. Dirichlet forms and stochastic processes (Beijing, 1993), 155-169, de Gruyter, Berlin, 1995. MR 97k:60210
  • 8. M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, de Gruyter Studies in Mathematics 19, Walter de Gruyter & Co., Berlin, 1994. MR 96f:60126
  • 9. N. Garofalo and F. H. Lin, Unique continuation for elliptic operators: a geometric-variational approach, Comm. Pure Appl. Math. 40 (1987), 347-366. MR 88j:35046
  • 10. K. Ishige and M. Murata, An intrinsic metric approach to uniqueness of the positive Cauchy problem for parabolic equations, Math. Z. 227 (1998), 313-335. MR 99c:35088
  • 11. K. Ishige and M. Murata, Uniqueness of nonnegative solutions of the Cauchy problem for parabolic equations on manifolds or domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), 171-223.MR 2002m:35012
  • 12. J. L. Kazdan, Unique continuation in geometry, Comm. Pure Appl. Math. 41 (1988), 667-681. MR 89k:35039
  • 13. K. Kuwae, Functional calculus for Dirichlet forms, Osaka J. Math. 35 (1998), 683-715. MR 99h:31014
  • 14. K. Kuwae, Maximum principles for subharmonic functions via local semi-Dirichlet forms, preprint.
  • 15. V. Liskevich, On $C_0$-semigroups generated by elliptic second order differential expressions on $L^p$-spaces, Differential Integral Equations 9 (1996), 811-826. MR 97i:47091
  • 16. V. Liskevich, Z. Sobol, and H. Vogt, On the $L_p$-theory of $C_0$-semigroups associated with second order elliptic operators, II, J. Funct. Anal. 193 (2002), 55-76. MR 2003h:47081
  • 17. J. Lunt, T. J. Lyons and T. S. Zhang, Integrability of functionals of Dirichlet processes, probabilistic representations of semigroups, and estimates of heat kernels, J. Funct. Anal. 153 (1998), 320-342.MR 99g:31012
  • 18. Z. M. Ma, L. Overbeck and M. Röckner, Markov processes associated with semi-Dirichlet forms, Osaka J. Math. 32 (1994), 97-119.MR 96k:31016
  • 19. J. Moser, On a pointwise estimate for parabolic differential equations, Comm. Pure Appl. Math. 24 (1971), 727-740. MR 44:5603
  • 20. M. Röckner and T. S. Zhang, Lower order perturbations of Dirichlet processes, Forum Math. 15 (2003), 285-297. MR 2004b:60195
  • 21. M. Sharpe, General theory of Markov processes, Pure and Applied Mathematics 133, Academic Press, Inc., Boston, MA, 1988. MR 89m:60169
  • 22. I. Shigekawa, A non-symmetric diffusion process on the Wiener space, preprint, 1998.
  • 23. Z. Sobol and H. Vogt, On the $L_p$-theory of $C_0$-semigroups associated with second order elliptic operators, I, J. Funct. Anal. 193 (2002), 24-54. MR 2003f:47075
  • 24. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble 15 (1965), 189-258. MR 33:404
  • 25. P. Stollmann and J. Voigt, Perturbation of Dirichlet forms by measures, Potential Anal. 5 (1996), 109-138. MR 97e:47065
  • 26. D.W. Stroock, Diffusion semigroups corresponding to uniformly elliptic divergence form operators, Séminaire de Probabilités, XXII, 316-347, Lecture Notes in Math., 1321, Springer-Verlag, Berlin, 1988. MR 90b:35071
  • 27. K.-Th. Sturm, Analysis on local Dirichlet spaces. III. The parabolic Harnack inequality, J. Math. Pures Appl. (9) 75 (1996), 273-297. MR 97k:31010
  • 28. K.-Th. Sturm, Diffusion processes and heat kernels on metric spaces, Ann. Probab. 26 (1998), 1-55. MR 99b:31008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60J45, 31C25

Retrieve articles in all journals with MSC (2000): 60J45, 31C25


Additional Information

Kazuhiro Kuwae
Affiliation: Department of Mathematical Sciences, Yokohama City University, Yokohama 236-0027, Japan
Address at time of publication: Department of Mathematics, Faculty of Education, Kumamoto University, Kumamoto 860-8555, Japan
Email: kuwae@yokohama-cu.ac.jp, kuwae@gpo.kumamoto-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-04-07283-1
Keywords: Semi-Dirichlet form, Dirichlet form, diffusion process, Kato class function, Hardy class function, Sobolev inequality, Novikov's condition, supermartingale, exponential martingale, conservativeness, Girsanov transformation
Received by editor(s): June 18, 2002
Received by editor(s) in revised form: December 20, 2002
Published electronically: April 21, 2004
Additional Notes: The author was partially supported by a Grant-in-Aid for Scientific Research (C) No. 13640220 from the Japanese Ministry of Education, Culture, Sports, Science and Technology
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society